# SDR HEEA065193

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Condition: Failed
- Location: Afcs
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPUTER TRIPS CIRCUIT BREAKER.
